Generalized differential transformation method for solving two-interval Weber equation subject to transmission conditions

dc.contributor.authorYücel, Merve
dc.contributor.authorMuhtarov, Fahreddin S.
dc.contributor.authorMukhtarov, Oktay Sh.
dc.date.accessioned2024-02-02T06:22:33Z
dc.date.available2024-02-02T06:22:33Z
dc.date.issued2023en_US
dc.departmentHitit Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümü
dc.description.abstractThe main goal of this study is to adapt the classical differential transformation method to solve new types of boundary value problems. The advantage of this method lies in its simplicity, since there is no need for discretization, perturbation or linearization of the differential equation being solved. It is an efficient technique for obtaining series solution for both linear and nonlinear differential equations and differs from the classical Taylor’s series method, which requires the calculation of the values of higher derivatives of given function. It is known that the differential transformation method is designed for solving single interval problems and it is not clear how to apply it to many-interval problems. In this paper we have adapted the classical differential transformation method for solving boundary value problems for two-interval differential equations. To substantiate the proposed new technique, a boundary value problem was solved for the Weber equation given on two non-intersecting segments with a common end, on which the left and right solutions were connected by two additional transmission conditions.
dc.description.provenanceSubmitted by Zeynep Umut NARİN (umutarslan@hitit.edu.tr) on 2024-02-02T06:22:19Z No. of bitstreams: 1 merve-yucel2023.pdf: 360638 bytes, checksum: c597017d413e4fe8af75af83310bbae1 (MD5)en
dc.description.provenanceApproved for entry into archive by Zeynep Umut NARİN (umutarslan@hitit.edu.tr) on 2024-02-02T06:22:33Z (GMT) No. of bitstreams: 1 merve-yucel2023.pdf: 360638 bytes, checksum: c597017d413e4fe8af75af83310bbae1 (MD5)en
dc.description.provenanceMade available in DSpace on 2024-02-02T06:22:33Z (GMT). No. of bitstreams: 1 merve-yucel2023.pdf: 360638 bytes, checksum: c597017d413e4fe8af75af83310bbae1 (MD5) Previous issue date: 2023en
dc.identifier.citationMuhtarov, F. S., & Mukhtarov, O. S. (2023). Generalized differential transformation method for solving two-interval Weber equation subject to transmission conditions. Bulletin of the Karaganda University. Mathematics Series, 109(1), 168-176.
dc.identifier.doi10.31489/2023M1/168-176
dc.identifier.issn2518-7929
dc.identifier.scopusqualityQ3
dc.identifier.urihttps://doi.org/10.31489/2023m1/168-176
dc.identifier.urihttps://hdl.handle.net/11491/8784
dc.identifier.wosWOS:000962373900014
dc.identifier.wosqualityN/A
dc.indekslendigikaynakWeb of Science
dc.indekslendigikaynakScopus
dc.institutionauthorYücel, Merve
dc.language.isoen
dc.publisherKARAGANDA STATE UNIV
dc.relation.ispartofBULLETIN OF THE KARAGANDA UNIVERSITY-MATHEMATICS
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı
dc.rightsinfo:eu-repo/semantics/openAccess
dc.subjectTwo-interval problemsen_US
dc.subjectthe differential transformation methoden_US
dc.subjectWeber equationen_US
dc.subjectTransmission conditionsen_US
dc.titleGeneralized differential transformation method for solving two-interval Weber equation subject to transmission conditions
dc.typeArticle

Dosyalar

Orijinal paket
Listeleniyor 1 - 1 / 1
Yükleniyor...
Küçük Resim
İsim:
merve-yucel2023.pdf
Boyut:
352.19 KB
Biçim:
Adobe Portable Document Format
Açıklama:
Tam Metin / Full Text
Lisans paketi
Listeleniyor 1 - 1 / 1
[ X ]
İsim:
license.txt
Boyut:
1.44 KB
Biçim:
Item-specific license agreed upon to submission
Açıklama: